# SDR MEX2002160

- Difficulty date: May 18, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 769606158
- Part serial: 98757
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

FLT 132 - MEX-BJX - AIRCRAFT RETURN TO PLATFORM AS A CONSEQUENCE OF LOW ACCELERATION IN BOTH ENGINES.  A THROTTLE BUMP PROCEDURE WAS ACCOMPLISHED, BOTH COMBUSTION CHAMBERS WERE LUBRICATED AND BOTH ENGINE WATER TRAMPS WERE SERVICED IAW MM FSB 6-98-10.  DURING OVERNIGHT SERVICE, THE PS3 FILTER WAS CLEANED AND THE PRBC AND FCU LINES WERE CHECKED ON BOTH ENGINES.  ADDITIONALLY, THE FCU OF ENGINE NR 1 WAS CHANGED IAW MM 73-20-1.  ENGINES WERE TESTED IAW MM 71-00-00.  (M)
